Which is great im tired of the bruising! But I am concerned about suddenly being taken off instead of being winged off. I keep hearing about blood clots and strokes! Any feedback is appreciated. Debbie
I keep reading on multiple sites how stopping plavix can lead to heart attack or stroke, but these are not specific to having an aneurysm with a coil. The coil collects clotted blood and effectively removes the aneurysm from normal blood circulation. This would seem to eliminate your risk of having an aneurysm burst if that's your only circulatory problem. You can ask your Dr. if this is the case with you. If indeed this is your only reason for being on plavix, then it seems reasonable for you to go off of it.
My research shows that typically cardiologists have patients with stents or bypasses take plavix for 1 year and then stop completely without tapering off. The patients have no bad effects that I could see. They do continue with 1 aspirin a day, some at full dose and some at a reduced dose, but always more than 81 mg. I hope this is of some help to you.
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Apr 2011 • 1 answer
Posted 4 Sep 2011 • 2 answers
Posted 17 Oct 2011 • 1 answer
Posted 22 Jan 2013 • 1 answer
I have been on generic Plavix now for 8 weeks due to an Ischemic Stroke. I feel absolutely drugged,?
Posted 18 Mar 2013 • 3 answers